Generalizations of the Projection Method with Applications to SOR Theory for Hermitian Positive Semidefinite Linear Systems.
Numerische Mathematik, Tome 51 (1987), pp. 123-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
projection method, Hermitian positive semidefinite linear systems, paracontracting matrices, subdominant eigenvalue, SOR iteration matrix, successive overrelaxation
@article{NUMA_1987__51_133188,
author = {Michael Neumann and Stuart Nelson},
title = {Generalizations of the {Projection} {Method} with {Applications} to {SOR} {Theory} for {Hermitian} {Positive} {Semidefinite} {Linear} {Systems.}},
journal = {Numerische Mathematik},
pages = {123--142},
year = {1987},
volume = {51},
zbl = {0628.65024},
url = {http://geodesic.mathdoc.fr/item/NUMA_1987__51_133188/}
}
TY - JOUR AU - Michael Neumann AU - Stuart Nelson TI - Generalizations of the Projection Method with Applications to SOR Theory for Hermitian Positive Semidefinite Linear Systems. JO - Numerische Mathematik PY - 1987 SP - 123 EP - 142 VL - 51 UR - http://geodesic.mathdoc.fr/item/NUMA_1987__51_133188/ ID - NUMA_1987__51_133188 ER -
%0 Journal Article %A Michael Neumann %A Stuart Nelson %T Generalizations of the Projection Method with Applications to SOR Theory for Hermitian Positive Semidefinite Linear Systems. %J Numerische Mathematik %D 1987 %P 123-142 %V 51 %U http://geodesic.mathdoc.fr/item/NUMA_1987__51_133188/ %F NUMA_1987__51_133188
Michael Neumann; Stuart Nelson. Generalizations of the Projection Method with Applications to SOR Theory for Hermitian Positive Semidefinite Linear Systems.. Numerische Mathematik, Tome 51 (1987), pp. 123-142. http://geodesic.mathdoc.fr/item/NUMA_1987__51_133188/